MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC

MEDTRONIC HEART VALVES DIVISION CONTEGRA; CONDUIT,VALVED,PULMONIC
Model Number 200H14
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 03/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the return of the product, medtronic is unable to determine the relationship between the product and reported outcome.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this 14mm bioprosthetic valve, the valve was explanted and replaced with a 12mm bioprosthetic valve.The reason for replacement was not reported.No additional adverse effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that the patient had two bioprosthetic valved conduits implanted.One was implanted in the main pulmonary artery, and the other was implanted in the pulmonary branch.Both products remain implanted and active.There were no products explanted.No adverse patient effects were reported.If information is provided in the future, a supplemental report will be issued.

Brand Name
CONTEGRA
Common Device Name
CONDUIT,VALVED,PULMONIC
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7476188
Report Number2025587-2018-01035
Device Sequence Number2053398
Product Code MWH
UDI-Device Identifier00643169616905
UDI-Public00643169616905
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
H020003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/08/2020
Device Model Number200H14
Device Catalogue Number200H14
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer05/14/2018
Initial Report FDA Received Date05/01/2018
Supplement Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age10 MO